Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Static shock - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

User :   hI
Doctor :   hi
Doctor :   how can i help you?
User :   Am working in IT ,sitting idle frnt of PC some time .
Doctor :   ok
User :   Am experience kind of electric shock ,when ever touch some metallic things
Doctor :   ok
User :   only during office hours,after long steady sit!
Doctor :   i can hep you
User :   great
Doctor :   I need to ask you few question and our interaction can take 15 to 20 more minutes, you might want to take a complete chat with a discount, in case you can use this code MED374
User :   ok
Doctor :   ok
Doctor :   then
Doctor :   since when do u have this feel
User :   since 2 months
Doctor :   ?
Doctor :   ok
User :   last 2months
User :   i googled the same ,not worth :(
Doctor :   do u have any other symptom
User :   nope
User :   am fit
Doctor :   have useen a doctor regarding this?
User :   nope
User :   planning so
Doctor :   are u on amy medication that i shoulod know off
User :   nope nothing like that
Doctor :   \ok
User :   wat would be the possibilities???
Doctor :   it can be due to malnutrition

Doctor :   it can also be due to many other causes
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor